Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pizzaface21

nausea and liver damage

Recommended Posts

I have been experiencing nausea for a while now, and i wonder if that has anything to do with liver complications, possibly due to accutane?

Your help is greatly appreciated.... i'm kind of worried.

Link to comment
Share on other sites

Nausea is usually due to digestive complications. Are you taking your dose with a full meal and a full glass of liquid? At any rate, nausea isn't real common, may be a sign of something more serious, and you should definitely call your doctor.

Link to comment
Share on other sites

it can do damage to something in your intestinal track, which is REALLY BAD

like REALLY REALLY BAD ( to the point of actually them having to take out some of your intestine)

I would call your dermatologist immediately.

But at any rate I bet your liver is fine :)

Link to comment
Share on other sites

it can do damage to something in your intestinal track, which is REALLY BAD

like REALLY REALLY BAD ( to the point of actually them having to take out some of your intestine)

I would call your dermatologist immediately.

But at any rate I bet your liver is fine :)

hahaha thanks, weirdly enough that made me feel better.

if i don't feel better tommorow, i'll probably go to the hospital or something. i'm hoping this is because of the massive amounts of indian food i ate last night... man that stuff fucks you up like you wouldn't believe...

Link to comment
Share on other sites

i'm hoping this is because of the massive amounts of indian food i ate last night... man that stuff fucks you up like you wouldn't believe...

Wuss! :P Indian food puts me on cloud 9. :D

But seriously, call your doctor.

Link to comment
Share on other sites

what dose and weight are you?

10 mg per day... i weigh about 53 kgs, possibly more, i have gained a lot of weight... but i guess that is irrelevant!

because the dose is so low i tend to dismiss any possible side affects as mere coincidences, but you never know...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×